# SDR FDEA201708022095

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 4,282 hours, 1,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893501
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS ALERT FWD CARGO DOOR IN CRUISE AT FL330.  OVERHEAD LIGHT FOR THE CARGO DOORS ALSO  ILLUMINATED.  DIVERTED.  TROUBLESHOT IAW FIM 52-71, FIG 104,  PSEU BITE CHECK, NO FAULTS APPEARED.  LATCH, LOCK,  AND LATCH HANDLE MECHANISM IN GOOD CONDITION AND NO ABNORMALITIES FOUND.  ADJUSTED CLEARANCE OF THE S893 PROXIMITY SWITCH IAW AMM 52-71-00-5.  OPS CHECKED GOOD.. ACFT OK FOR SERVICE.
